# SDR DL75K060598

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 46,385 hours, 21,132 cycles
- Engine: Pwa PW2037
- Engine time: 53,430 hours, 25,531 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716315
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 53,430 hours, 25,531 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

RIGHT OIL QTY WENT TO ZERO RIGHT OIL TEMP RED LINE SMOKE IN COCKPIT.  REPLACED NR 2 ENG PER TRANS 6T103.
